Projective Extensions of Uniform Affine Hjelmslev Planes.
Mathematische Zeitschrift, Tome 105 (1968), pp. 196-207
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1968__105_170977,
author = {David A. Drake},
title = {Projective {Extensions} of {Uniform} {Affine} {Hjelmslev} {Planes.}},
journal = {Mathematische Zeitschrift},
pages = {196--207},
year = {1968},
volume = {105},
zbl = {0155.29801},
url = {http://geodesic.mathdoc.fr/item/MZ_1968__105_170977/}
}
David A. Drake. Projective Extensions of Uniform Affine Hjelmslev Planes.. Mathematische Zeitschrift, Tome 105 (1968), pp. 196-207. http://geodesic.mathdoc.fr/item/MZ_1968__105_170977/